# SDR MWEA070140

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 55,230 hours, 46,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T15
- Condition: Inoperative
- Location: Lt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT PACK PRESS INDICATED 13 PSI.  REMOVED AND REPLACED TEMPERATURE SWITCH.
